# SDR AALA202507171347

- Difficulty date: July 13, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 67,503 hours, 28,561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CLIMBING THROUGH 10K RIGHT "PACK " LIGHT CAME ON. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW.  PERFORMED MULTIPLE TROUBLESHOOTING OF LEFT HAND HEAT EXCHANGERS AND PLENUMS. PERFORMED CLEANING OF LEFT HAND HEAT EXCHANGERS. FOUND COMPRESSORE INLET DUCT ASSEMBLY AND PRIMARY HEAT EXCHANGER DUCT ASSEMBLY. DAMAGED. REMOVED AND REPLACED BOTH RIGHT (AALA202507141347) AND LEFT (AALA202507176778) DUCT ASSEMBLY. NO LEAKS DETECTED. RIGHT AND LEFT HAND PACK TEMPS PASSED.
